# SDR C2XA07SH110

- Difficulty date: December 20, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 14,322 hours, 7,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, MAINTENANCE FOUND AT FRAME 65 SHEAR CLIP WITH CORROSION AT CARGO DOOR CUT OUT LOWER BEAM.  MAINTENANCE REPAIRED FRAME 65 SHEAR CLIP AT CARGO DOOR CUTOUT LOWER BEAM IAW EC5330-01458.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
